MAUDE Adverse Event Report: POWERFLOW IV ACCESSSYSTEM 14GA; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

POWERFLOW IV ACCESSSYSTEM 14GA; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Model Number AIV14
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.However, photo was provided for review.The investigation of the reported event is currently underway.(expiry date: 03/2022).Device not returned.
 
Event or Problem Description
It was reported that prior to port placement, the product packaging of port allegedly had a labelling issue.There was no patient contact.
 
Additional Manufacturer Narrative
H10: manufacturing review: a complaint history review was performed.This is the first complaint reported for this product/lot number combination.However, the device history records were reviewed and there was nothing found to indicate there was a manufacturing related cause for these reports.Investigation summary: the sample was not returned for evaluation.One electronic photos were provided for review.Upon reviewing the label on the white carton of the device in the jde, the quantity of the device mentioned in the label was found to be 5 (five), which is matching with the quantity in the provided label photo.Therefore based on the photo review the investigation is unconfirmed for an issue with the label on the white carton.He definitive root cause could not be determined based upon available information.Labeling review: a review of product labeling documentation (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.` drawing reviewed: the drawing indicates: five kits are packaged in the white carton and 2 white cartons with 5 kits each are packaged in a brown shipping box, for a total of 10 kits in the brown shipping box.` h10: d4 (expiry date: 03/2022), g3, h6(method) h11: h6(result, conclusion) h11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.
 
Event or Problem Description

Brand Name
POWERFLOW IV ACCESSSYSTEM 14GA
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
MDR Report Key11573939
Report Number3006260740-2021-00971
Device Sequence Number3544457
Product Code PTD
UDI-Device Identifier00801741136634
UDI-Public(01)00801741136634
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K163001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAIV14
Device Catalogue NumberAIV14
Device Lot NumberREEX2977
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/02/2021
Supplement Date Received by Manufacturer08/11/2021
Initial Report FDA Received Date03/26/2021
Supplement Report FDA Received Date08/16/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/13/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;